# SDR 0602255507

- Difficulty date: October 9, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 69,223 hours, 28,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Leaking
- Location: Nr 7 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TURNING OFF RUNWAY, LOST RIGHT HYDRAULIC QUANTITY AND SYSTEM PRESSURE.  AIRCRAFT WAS THEN TOWED TO GATE.  MAINTENANCE FOUND A CRACK ON NUMBER 7 BRAKE HYDRAULIC FUSE ON NORMAL ANTI SKID MANIFOLD.  REMOVED AND REPLACED HYDRAULIC FUSE.  OPERATION CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
